# SDR SWIA200514979

- Difficulty date: May 8, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 26,928 hours, 22,921 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 INOP.  REPLACED CAPT'S STAB DISCONNECT SWITCH IAW CRJ MM 27-41-30, OPERATIONAL CHECK GOOD.
